# SDR ZZDA20110901002

- Difficulty date: September 1, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 195
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, BS 195, LBL 24, CORRODED. ACCOMPLISHED FLOOR SUPPORT REPLACEMENT PER 51-41-02.
